RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 2, Pages 305–330 (Mi izv1447)  

This article is cited in 5 scientific papers (total in 5 papers)

A new correction theorem

S. V. Kislyakov


Abstract: The author proves an analogue of Men'shov's theorem (on correction up to a function with uniformly convergent Fourier series) for an arbitrary locally compact Abelian group of finite topological dimension. The spectrum of the corrected function can be placed in a prescribed “sparse” set.
Bibliography: 11 titles.

Full text: PDF file (2714 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:2, 283–305

Bibliographic databases:

UDC: 517.513
MSC: 43A25, 43A46
Received: 17.05.1983

Citation: S. V. Kislyakov, “A new correction theorem”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984), 305–330; Math. USSR-Izv., 24:2 (1985), 283–305

Citation in format AMSBIB
\Bibitem{Kis84}
\by S.~V.~Kislyakov
\paper A~new correction theorem
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 2
\pages 305--330
\mathnet{http://mi.mathnet.ru/izv1447}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740793}
\zmath{https://zbmath.org/?q=an:0556.43004|0541.43003}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 2
\pages 283--305
\crossref{https://doi.org/10.1070/IM1985v024n02ABEH001232}


Linking options:
  • http://mi.mathnet.ru/eng/izv1447
  • http://mi.mathnet.ru/eng/izv/v48/i2/p305

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. P. Ivanishvili, S. V. Kislyakov, “Correction up to a function with sparse spectrum and uniformly convergent Fourier series”, J. Math. Sci. (N. Y.), 172:2 (2011), 195–206  mathnet  crossref
    3. M. G. Grigoryan, A. A. Sargsyan, “The structure of universal functions for $L^p$-spaces, $p\in(0,1)$”, Sb. Math., 209:1 (2018), 35–55  mathnet  crossref  crossref  adsnasa  isi  elib
    4. S. V. Kislyakov, “Zamechanie o kharakteristicheskikh funktsiyakh s lakunami v spektre”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 108–115  mathnet
    5. S. V. Kislyakov, “Ispravlenie do funktsii s redkim spektrom i ravnomerno skhodyaschimsya integralom Fure v sluchae gruppy $\mathbb R^n$”, Issledovaniya po lineinym operatoram i teorii funktsii. 46, Zap. nauchn. sem. POMI, 467, POMI, SPb., 2018, 116–127  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:379
    Full text:138
    References:61
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019